Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 63435, 4 pages
http://dx.doi.org/10.1155/IJMMS/2006/63435

Convergence theorems for I-nonexpansive mapping

1Department of Mathematics, Indiana University, Bloomington 47405-7106, IN, USA
2Department of Mathematics, Art and Science Faculty, Harran University, Sanliurfa 63200, Turkey

Received 18 July 2006; Accepted 5 September 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish the weak convergence of a sequence of Mann iterates of an I-nonexpansive map in a Banach space which satisfies Opial's condition.